It is offered to consumers in the form of a soluble crystalline powder, which includes 750 mg of paracetamol, 10 mg of phenylephrine hydrochloride, 60 mg of ascorbic acid, additional substances that give the finished drink a taste. So, for Coldrex HotRem, lemon is citric acid, ortho-sulfobenzimide, preservative E331, tetrarch 100%, flavoring, dye E104, sucrose. 5 g of powder is placed in a sachet and placed in a cardboard box of 3, 5, 10 pieces. Coldrex HotRem can be bought at any pharmacy. It is possible to clarify the availability, cost and possibility of delivery of Coldrex HotRem in Moscow by phone or through the pharmacy chain's website.
The medicine includes three active components, each of which has its own effect on the human body, without causing hypersomnia. The largest percentage in the composition is paracetamol, which helps relieve pain and lower temperature. It is rapidly absorbed from the gastrointestinal tract, is equally distributed throughout the body, and is converted into several metabolites in the liver. T1 / 2 - 120-180 minutes. About 3% of the accepted dose is excreted unchanged, the rest - after processing in the liver. Vitamin C eliminates its lack, promotes accelerated recovery of cells destroyed as a result of the negative effects of free radicals, and regulates oxidation and recovery processes. It is also well adsorbed from the gastrointestinal tract, dispersed throughout all tissues, a quarter of the dose sticks together with blood proteins. It is converted in the liver and leaves with urine, both unchanged and in the form of salts and esters of oxalic acid. Phenylephrine has a vasoconstrictive effect, minimizes swelling of the mucosa, improves breathing through the nose. Poorly adsorbed, has low bioavailability, is metabolized in the liver and intestines.
Coldrex HotRem is used to relieve symptoms of the common cold and flu, such as high fever, painful sensation of cold with muscle trembling caused by spasm of superficial blood vessels, headache, muscle and joint aches, pain in the sinuses and throat, and labored nose breathing.
The drug is diluted in a cup of hot water. Before taking, the resulting solution can be cooled with cool water or sweetened with sugar. For adults, the dosage is a maximum of 4 sachets per 24 hours with a minimum interval of 4 hours. Adolescents> 12 years of age - a maximum of 3 sachets per 24 hours with an interval of 6 hours. to the doctor.
If the dosage is observed, it does not cause negative effects. The side effects noted below are a reaction of the body to one of its components. Paracetamol can cause, in very rare cases, the development of anaphylactic shock, Quincke's edema, acute bullous damage to the mucous membranes and skin, skin rashes, itching, impaired liver function, a serious decrease in the number of leukocytes, platelets, granulocytes and monocytes, bronchospasm in people whose body is negative responds to aspirin and any NSAIDs. Repeated excess doses can cause damage to kidney or liver cells. Phenylephrine most often causes excessive excitability, inability to sleep, headache, dizziness, increased blood pressure, nausea, vomiting, less often - increased heart rate above 90 beats per minute, palpitations, dilated pupil, acute glaucoma (most often in patients with a closed-angle form) , skin rashes, itching, dermatitis of an allergic nature, impaired urination, its delay (in men with an enlarged prostate). Ascorbic acid can cause an allergic reaction in the form of rashes on the skin, blood vessels overflowing with the skin, as well as irritation of the gastrointestinal mucosa, high platelet count, increased neutrophil count, deficiency of the coagulation factor prothrombin, decreased concentration of red blood cells, and potassium in the tissues. Vitamin C at a dosage of more than 600 mg per day can lead to increased urination. The occurrence of side effects or their aggravation must be reported to the doctor, and the medication should be canceled.
Coldrex HotRem is contraindicated in children under 12 years of age, as well as in people with: - an allergy to any of the components of the drug; - obvious violations in the work of the liver or kidneys; - prostate adenoma; - angle-closure glaucoma (with other types of glaucoma, reception is possible, but with extreme caution); - heart disease (acceleration of cardiac activity, narrowing of the lumen of the aorta, heart attack), hypertension; - thyrotoxicosis, diabetes. As the medicine contains sucrose, its use is unsafe for patients with a lack of sucrose or isomaltase, fructosemia, poor absorption of glucose or galactose in the small intestine. The complex preparation can be used only 14 days after the cessation of tricycline, beta-adrenergic blocking agents, monoamine oxidase inhibitors. Very carefully, the medicine can be used with a lack of G6PD, excess of bilirubin level without functional disorders, liver, kidney disease, high blood pressure, Raynaud's syndrome, chromaffinoma, during pregnancy and lactation.
Admission up to 12 years is prohibited. For older children, the dose is limited to three sachets per day.
If you experience allergies, rashes, bleeding, bruises of unknown origin, impaired urination, vision, heart rate, increased heart rate, you must stop using the medicine and immediately consult a doctor. If there have already been negative reactions to NSAIDs, it is undesirable to use Coldrex. It is important to notify the doctor about taking the medicine before taking tests to determine the content of uric acid and blood sugar, as it affects the results of such studies. Without a conversation with Dr. Coldrex HotRem, “lemon” and “lemon and honey” cannot be used when taking vomiting drugs, to lower cholesterol, reduce appetite, control blood pressure, treat heart failure, anticoagulants (including indirect), antidepressants, psychostimulants on a low sodium diet. Patients with sepsis and other severe infections with glutathione deficiency are prohibited from taking all medicines containing paracetamol, since it increases the likelihood of developing metabolic acidosis. Its manifestations in the form of lack of air, loss of appetite, and vomiting require immediate medical attention. The drug with a lemon-honey taste is contraindicated in those who have metabolic disorders of amino acids (phenylalanine), due to aspartame. The combination with paracetamol alcohol can cause liver damage.
The medicine in large doses significantly increases the likelihood of destruction of liver cells. Any of the following symptoms require urgent medical attention.
It appears: on the first day - vomiting, anemic skin, pain in the abdomen, complete lack of appetite with objective need; from 12 hours to two days - signs of impaired liver function, glucose processing, acid-base balance in the blood. For toxic damage to adults, it is enough to take more than 10 g of paracetamol at a time. Moreover, at an early stage, an overdose can manifest itself only by nausea, not reflecting the entire danger to life and health. Initially, liver damage will be manifested by an increase in the activity of ALT, AST, and fully clinical symptoms will become visible on the second or seventh day. Serious poisoning leads to liver failure, organic damage, coma, and death. The manifestation of an acute violation of the excretory function of the kidneys with necrosis of the tubules (diagnostic signs - acute pain in the lower back, blood and protein in the urine, does not depend on problems in the liver). In isolated cases, there was a violation of the heart rhythm and inflammation of the pancreas. The antidote is acetylcysteine (it can be administered iv, it is most effective in the first 8 hours, but it protects the liver and when used up to 24 hours after taking paracetamol). After a day, treatment should be carried out in a toxic center or department specializing in liver diseases. At 1 hour after taking a large dose, you can use activated charcoal, and if there is no vomiting, methionine.
It is manifested by increased side effects, irritability and excessive excitability, increased blood pressure, inability to fall asleep, dizziness, vomiting, nausea, decreased heart rate, hallucinations, changes in heart rate, and convulsions. Treatment of symptoms is prescribed, with a significant increase in blood pressure, alpha-blockers are used.
It manifests itself (at doses above 3 g) by osmotic diarrhea, nausea, unpleasant sensations in the stomach. Symptoms of an overdose of vitamin C may be similar to signs of serious liver damage with large doses of paracetamol. Treatment of symptoms is prescribed, as an detoxification method, an increase in the volume of urine formed can be used.
Coldrex HotRem can not be taken in conjunction with other medicines based on paracetamol, non-narcotic analgesics, NSAIDs, barbiturates, anticonvulsants, rifampicin, chloramphenicol, sympathomimetics. Ethanol increases the likelihood of acute pancreatitis, and myelotoxic drugs increase the toxic effect of the drug on the liver. Prolonged combination of paracetamol with coumarins increases the risk of bleeding. Large doses of microsomal oxidation enzymes in the liver at the same time as paracetamol increase the risk of damaging effects on the liver. Cimetidine reduces this risk. Joint administration with sedative, ethyl alcohol, MAO inhibitors enhances their effect, and with diuretics reduces the activity of the latter. Metoclopramide and domperidone decreases, and colestyramine increases the time required to absorb paracetamol. Phenylephrine reduces the effectiveness of guanethidine, which enhances the alpha-adrenostimulating activity of himself. Antidepressants, drugs for Parkinson's disease, antipsychotic, phenothiazine drugs increase the likelihood of problems with bowel movements, urinary retention, dry mouth. Simultaneous administration with corticosteroids increases the risk of glaucoma, and with MAO inhibitors increases blood pressure. Parallel administration of phenylephrine with digoxin, cardiac glycosides, amines, halotane, tricycline, beta-blockers and antihypertensive drugs can cause a negative reaction from the heart and blood vessels. Vitamin C reduces the concentration of birth control pills, increases the likelihood of crystalluria when taking salicylates and sulfonamides with a small T1 / 2, increases the time for excretion of acids through the kidneys, as well as the excretion of drugs with an alkaline reaction.
The medicine package should be kept away from children, observing a temperature regime of up to 25 degrees Celsius for up to three years from the date of manufacture.